It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board


Birth Control Board Index


Ive been on beyaz for 7 months. Ever since 4 months ago ive been having issues i didnt have before with feeling full after small amount of food and a strange watery feeling and nausea. I am constantly nauseous after any kind of food. Im now underweight due to eating problems. Could this be the pill as i didnt have a big appetite before taking it but i never had what feels like acid reflux. Also my hair is falling out way too much and i have large bruises on legs. Is this a sign to get off the pill? Its ruining my life as i barely can eat anymore. Ive always had appetite issues and felt nausea randomly so i dont know if its the pill. And i just keep losing weight. I constantly feel like i just drank a gallon of water and my stomach sloshes around constantly after just a snack. I cry because i want to be able to eat and feel good after. I cant move i cant walk up to 3 hrs after eating or i will feel like throwing up. Should i get off the pill even though it is helping my bad pd cramping and skin? Please does anyone know anything about beyaz? Oh and i dont want more meds like ppis...i already drink gaviscon like daily but nothing helps. Why take more meds when i didnt have this prob before pill?





All times are GMT -7. The time now is 01:45 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!